| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user has reduced hearing performance after a head trauma, he was hit by a stone.A small wound developed near the receiver coil area.Re-implantation is considered.
Event or Problem Description
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to the reported trauma appears very likely.However, to confirm an exact root cause device investigation would be necessary.Information on further possible steps are not reported yet.